# SDR VNAA2012011800006

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 19,368 hours, 19,865 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 1 LOW PRESSURE CAS MESSAGE IN FLIGHT EN ROUTE FROM CAK TO PHL.  CREW DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TIGHTENED A LOOSE B-NUT ON NUMBER ONE HYDRAULIC SYSTEM PRESSURE MANIFOLD INLET LINE.  MAINTENANCE ALSO REMOVED AND REPLACED NUMBER ONE EDP (ENGINE DRIVEN PUMP) BECAUSE OF DRY OPERATION DUE TO THE HYDRAULIC FLUID LOSS AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
